From the Taniyama-Shimura conjecture to Fermat's last theorem
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 1, pp. 116-139.
@article{AFST_1990_5_11_1_116_0,
     author = {Ribet, Kenneth A.},
     title = {From the {Taniyama-Shimura} conjecture to {Fermat's} last theorem},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {116--139},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 11},
     number = {1},
     year = {1990},
     zbl = {0726.14015},
     mrnumber = {1191476},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_1990_5_11_1_116_0/}
}
TY  - JOUR
AU  - Ribet, Kenneth A.
TI  - From the Taniyama-Shimura conjecture to Fermat's last theorem
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1990
DA  - 1990///
SP  - 116
EP  - 139
VL  - Ser. 5, 11
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_1990_5_11_1_116_0/
UR  - https://zbmath.org/?q=an%3A0726.14015
UR  - https://www.ams.org/mathscinet-getitem?mr=1191476
LA  - en
ID  - AFST_1990_5_11_1_116_0
ER  - 
%0 Journal Article
%A Ribet, Kenneth A.
%T From the Taniyama-Shimura conjecture to Fermat's last theorem
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1990
%P 116-139
%V Ser. 5, 11
%N 1
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1990_5_11_1_116_0
Ribet, Kenneth A. From the Taniyama-Shimura conjecture to Fermat's last theorem. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 1, pp. 116-139. http://archive.numdam.org/item/AFST_1990_5_11_1_116_0/

[1] Atkin (A.O.L.) and Lehner (J.) .- Hecke operators on Γo(m), Math. Ann. 185, 134-160 (1970) | MR | Zbl

[2] Carayol (H.) .- Sur la mauvaise réduction des courbes de Shimura, Compositio Math. 59, 151-230 (1986) | Numdam | MR | Zbl

[3] Cerednik (I.V.) .- Uniformization of algebraic curves by discrete arithmetic subgroups of PGL2(kw) with compact quotients (in Russian), Mat. Sb. 100 , 59-88 (1976). Translation in Math USSR Sb. 29, 55-78 (1976) | MR | Zbl

[4] Deligne (P.) and Rapoport (M.) .- Les schémas de modules de courbes elliptiques, Lecture Notes in Math. 349, 143-316 (1973) | MR | Zbl

[5] Deligne (P.) AND Serre (J-P.) .- Formes modulaires de poids 1, Ann. Sci. Ec. Norm. Sup. 7, 507-530 (1974) | Numdam | MR | Zbl

[6] Drinfeld (V.G.) .- Coverings of p-adic symmetric regions (in Russian), Functional. Anal. i Prilozen. 10, 29-40 (1976). Translation in Funct. Anal. Appl. 10, 107-115 (1976) | MR | Zbl

[7] Edixhoven (S.J.) .- Minimal resolution and stable reduction of Xo(N), To appear | Numdam | Zbl

[8] Edixhoven (S.J.) .- L'action de l'algèbre de Hecke sur les groupes de composantes des jacobiennes des courbes modulaires est "Eisenstein", To appear | MR | Zbl

[9] Faltings (G.) .- Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. Math 73, 349-366 (1983). English translation in : Arithmetic Geometry, G. Cornell and J. H. Silverman, eds. New York : Springer-Verlag (1986) | MR | Zbl

[10] Frey (G.) .- Links between stable elliptic curves and certain diophantine equations, Annales Universitatis Saraviensis 1, 1-40 (1986) | MR | Zbl

[11] Frey (G.) .- Links between solutions of A - B = C and elliptic curves, Lecture Notes in Math. 1380, 31-62 (1989) | MR | Zbl

[12] Grothendieck (A.) .- SGA7 I, Exposé IX. Lecture Notes in Math. 288, 313-523 (1972) | Zbl

[13] Husemöller (D.) .- Elliptic Curves, Graduate Texts in Mathematics 111. New York: Springer-Verlag (1987) | MR | Zbl

[14] Jordan (B.) and Livné (R.) .- Local diophantine properties of Shimura curves, Math. Ann. 270, 235-248 (1985) | MR | Zbl

[15] Jordan (B.) and Livné (R.) .- On the Néron model of Jacobians of Shimura curves, Compositio Math. 60, 227-236 (1986) | Numdam | MR | Zbl

[16] Katz (N.M.) and Mazur (B.) .- Arithmetic Moduli of Elliptic Curves, Annals of Math. Studies 108. Princeton: Princeton University Press, (1985) | MR | Zbl

[17] Kurihara (A.) . - On some examples of equations defining Shimura curves and the Mumford uniformization, J. Fac. Sci. Univ. Tokyo, Sec. IA, 25, 277-300 (1979) | MR | Zbl

[18] Mazur (B.) .- Modular curves and the Eisenstein ideal, Publ. Math. IHES 47, 33-186 (1977) | Numdam | MR | Zbl

[19] Mazur (B.) .- Number theory as gadfly, American Math. Monthly. To appear | MR | Zbl

[20] Mazur (B.) AND Ribet (K.) .- Two-dimensional representations in the arithmetic of modular curves, To appear | MR | Zbl

[21] Oesterlé (J.) .- Nouvelles approches du "théorème" de Fermat, Séminaire Bourbaki n° 694 (1987-88). Astérisque 161-162, 165-186 (1988) | Numdam | MR | Zbl

[22] Ogg (A.) .- Rational points on certain elliptic modular curves, Proc. Symp. Pure Math. 24, 221-231 (1973) | MR | Zbl

[23] Ogg (A.).- Hyperelliptic modular curves, Bull. SMF 102, 449-462 (1974) | Numdam | MR | Zbl

[24] Raynaud (M.) .- Spécialisation du foncteur de Picard, Publ. Math. IHES 38, 27-76 (1970) | Numdam | MR | Zbl

[25] Ribet (K.) .- On modular representations of Gal(Q/Q) arising from modular forms, Preprint | MR | Zbl

[26] Ribet (K.) .- Bimodules and abelian surfaces, Advanced Studies in Pure Mathematics 17, 359-407 (1989) | MR | Zbl

[27] Ribet (K.) .- On the component groups and the Shimura subgroup of Jo(N), Sém. Th. Nombres, Université Bordeaux, 1987-88 | MR | Zbl

[28] Serre (J-P.) .- Abelian l-adic Representations and Elliptic Curves, New York: W.A. Benjamin 1968. (Republished 1989 by Addison-Wesley) | Zbl

[29] Serre (J-P.) .- Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15, 259-331 (1972) | MR | Zbl

[30] Serre (J-P.) .- Sur les représentations modulaires de degré 2 de Gal(Q/Q), Duke Math. J. 54, 179-230 (1987) | MR | Zbl

[31] Serre (J-P.) and Tate, (J.) .- Good reduction of abelian varieties, Ann. of Math. 88, 492-517 (1968) | MR | Zbl

[32] Shimura (G.) .- Introduction to the Arithmetic Theory of Automorphic Functions, Princeton: Princeton University Press (1971) | Zbl

[33] Shimura (G.) . - On elliptic curves with complex multiplication as factors of the Jacobians of modular function fields, Nagoya Math. J. 43, 199-208 (1971) | MR | Zbl

[34] Silverman (J.) .- The Arithmetic of Elliptic Curves, Graduate Texts in Mathematics 106. New York: Springer-Verlag (1986) | MR | Zbl

[35] Weil (A.) .- Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Ann. 168, 165- 172 (1967) | MR | Zbl